# SDR AALA20100610LGA02

- Difficulty date: June 9, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 72,993 hours, 38,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR PORTABLE EMERGENCY LIGHT.  OPS CHECKED NORMAL.
